# SDR AALA2020051959007

- Difficulty date: April 24, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT MAIN LANGING GEAR RETRACTION JACK ANCHORAGE FITTING BETWEEN WS70 TO WS 141 AND BETWEEN RIB 2 TO RIB 3. REPAIRED LEFT MAIN LANGING GEAR RETRACTION JACK ANCHORAGE FITTING PER SRM 57-26-13-300-025 AND DRAWING R572-58980.
